# SDR CA130921005

- Difficulty date: September 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Propjt 200B
- Engine: Pwc PW306A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

(CAN) THE CREW ELECTED TO ABORT TAKEOFF DUE TO OIL ODOR IN THE CABIN.  THE INVESTIGATION IS ON-GOING.
